| Model Number |
SSX-420 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv.Physician further reported "silicone granulomas present in the implant capsule".The device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Granuloma: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed on the shell.White particles observed in the surface of the shell.Wear abrasion observed on the shell.No further actions are required as the device was implanted.